# SDR IPXA2020102961794

- Difficulty date: October 5, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER VERTICAL STAB REAR CENTER SPAR TO LOWER PANEL INTERCOSTAL RT SIDE IS CRACKED AT STA YID= 375, XID= -7.1 AND ZID=65.  REPAIRED CRACKED LOWER VERTICAL STAB REAR CENTER SPAR TO LOWER PANEL INTERCOSTAL RT SIDE AT STA YID=375, XID= -7.1 AND ZID=65, IAW VT-SAA EA 011-5530-01-A8622 REV I/R AND EO MD11-5330-78308-A. (MAJOR)
